# SDR JIKA2012101701

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N698AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- Aircraft time: 29,364 hours, 42,226 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 1734361350F
- Condition: Defective
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING KBUF THE PILOT REPORTED THAT THE SOLID/STEADY LEFT WING OVERHEAT LIGHT CAME ON.  THE PILOT FOLLOWED THE EMERGENCY PROCEDURES CHECKLIST AND DECLARED AN IN-FLIGHT EMERGENCY.  THE PILOT RETURNED TO KBUF AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT WHEEL WELL OVERHEAT SENSOR DEFECTIVE.  REPLACED THE OVERHEAT SENSOR, GROUND RUN THE LEFT ENGINE, THE LEFT WING OVERHEAT LIGHT OPERATIONAL CHECK NORMAL.
